# SDR SWAA2021072138954

- Difficulty date: December 29, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 56,790 hours, 33,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOGPAGE# 1507840; VERT. STIFFENER CRACKED ON THE FWD SIDE OF THE CENTER FUEL TANK STA 540; RBL 25 INCHES. APPORX; 1 INCH BY 2.5 INCHES. HFEC VERIFIED. / CRACKED VERTICAL STIFFENER ON THE FWD SIDE OF THE CENTER FUEL TANK BS540; RBL 25 WAS REPIARED IAW ATS ER 20-03750 REV IR DATED 04JAN21 AND EA 21-157-00006 REV IR
